# SDR FDEA201108183327

- Difficulty date: August 18, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69436834
- Condition: Corroded
- Location: Bs 500 S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED BS 500, STRINGER 26R TO STRINGER 25R.  REMOVED & REPLACED SHEAR TIE IAW SRM 51-30-2 & DWG 65-15928.
